EXTRA 5% OFF with coupon
Roll over or click image to zoom in

Sunmark Aspirin Adult Low Dose Chewable Orange 36 tabs By Sunmark

In stock
Estimate Date of Shipping:

Order Today! We Will Ship Your Order Between to .

Valentines Day Sale : 5% Off on All Orders
New Customer? Get 6% Off on First Order, Code : WELCOME
App Only Discount - Get 10% Off on All Orders, Code : APPSALE
Pay it in 4 Easy Installments - Buy Now Pay Later with AFTERPAY
Secured Shipping - Buy with ROUTE PROTECTION
Sunmark
Analgesics
102936
010939275332
0.06 lb
20.00 USD 1.84 USD
List Price : Learn More
1.84 USD
  • Approximate 65,000 Health and Wellness Products

  • Customer Support: Mon - Fri, 9 AM to 6 PM PST

  • Everyday Offers and Promotions Discounts

  • Easy Returns: Don't Like it? Send it Back in 30 Days

Product Description

  • Pain Reliever
  • Gluten Free


Product Benefits



Ingredients

Active Ingredients: In Each Tablet: Aspirin 81 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Inactive Ingredients:Corn Starch; Dextrose Excipient; FD&C Yellow No. 6 Lake; Flavors; Saccharin Sodium


Suggestions

Drink a full glass of water with each dose. Adults and children 12 years and over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: Consult a doctor. Store at 20-25 degrees C (68-77 degrees F).

Special Note



Warnings

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; redness or swelling is present; new symptoms appear; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.
You have successfully subscribed!